B. Anderson, J. M. Ash, R. L. Jones, D. G. Rider, and B. Saffari, Exponential sums with coefficients 0 or 1 and concentrated L p norms, Ann. Inst. Fourier (Grenoble), vol.57, issue.5, pp.1377-1404, 2007.

H. Akatsuka, Zeta Mahler measures, J. Number Theory, vol.129, issue.11, pp.2713-2734, 2009.

A. Biswas, Asymptotic nature of higher Mahler measure, Acta Arith, vol.166, issue.1, pp.15-22, 2014.

A. Biswas and C. Monico, Limiting value of higher Mahler measure, J. Number Theory, vol.143, pp.357-362, 2014.

D. Borwein, J. M. Borwein, A. Straub, and J. Wan, Log-sine evaluations of Mahler measures, Integers, vol.II, issue.6, pp.1179-1212, 2012.

J. M. Borwein and A. Straub, Log-sine evaluations of Mahler measures, J. Aust. Math. Soc, vol.92, issue.1, pp.15-36, 2012.

G. Everest and T. Ward, Heights of polynomials and entropy in algebraic dynamics, 2009.

Y. Katznelson, An introduction to harmonic analysis, 2004.

N. Kurokawa, M. Lalín, and H. Ochiai, Higher Mahler measures and zeta functions, Acta Arith, vol.135, issue.3, pp.269-297, 2008.

M. Lalín, A new method for obtaining polylogarithmic Mahler measure formulas, Res. Number Theory, vol.2, p.16, 2016.

M. Lalín and J. Lechasseur, Higher Mahler measure of an n-variable family, Acta Arith, vol.174, issue.1, pp.1-30, 2016.

M. Lalín and K. Sinha, Higher Mahler measure for cyclotomic polynomials and Lehmer's question, Ramanujan J, vol.26, issue.2, pp.257-294, 2011.

Y. Sasaki, On multiple higher Mahler measures and multiple L values, Acta Arith, vol.144, issue.2, pp.159-165, 2010.

C. Smyth, The Mahler measure of algebraic numbers: a survey, Number Theory and polynomials, vol.352, pp.322-349, 2008.

R. Wong, Asymptotic Approximations of Integrals. Computer Science and Scientific Computing